This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
Alternative Algorithm for Hilbert's Space-Filling Curve
April 1971 (vol. 20 no. 4)
pp. 424-426
A.R. Butz, IEEE
An algorithm for generating Hilbert's space-filling curve in a byte-oriented manner is presented. In the context of one application of space-filling curves, the algorithm may be modified so that the results are correct for continua rather than for quantized spaces.
Index Terms:
Algorithms, bandwidth reduction, display, mathematical programming, pattern recognition, solution of equations, space-filling curves, transforming multidimensions to one dimension.
Citation:
A.R. Butz, "Alternative Algorithm for Hilbert's Space-Filling Curve," IEEE Transactions on Computers, vol. 20, no. 4, pp. 424-426, April 1971, doi:10.1109/T-C.1971.223258
Usage of this product signifies your acceptance of the Terms of Use.